Why is there no support for getting through withdrawal of the Fentanyl patch? This patch 50mcg) has created horrible effects for me and my body. I had to go cold turkey (over 30 days now) and there is no support from the medical community to get through these withdrawals. Fear was my motivation when I realized how sick I looked, down to 108 lbs. and had problems with this medication affecting my pancreas and digestive system. How do you help someone through this? The medical doctors I have spoken with will offer another drug to help which can also lead to addiction while withdrawal is strong.
Where is the help that is seriously needed. Checking into rehab is not always the answer and adding drugs only confuses the mind while withdrawal is present. Where is the help from the experts that is seriously needed?
What about the prescribing doctor? Did you speak to him about these side effects? The digestive system is usually affected due to the lack of fluids in your system , what raises the acidity content of your stomach and may cause issues. In our center we specialize on opiate treatment only, but there are very few if any other specialized opiate treatment centers in the country. This is a link to the page that talks about GI issues. I hope it helps you. http://www.opiates.com/newsletters/opioid-induced-gastrointestinal-damage.html
I have been to a pain management team, I have been to doctors who want to use a pain pump, I have been on all forms of pain medication with little help for the pain. I will trust my orthopedic surgeon to make a decision on what needs to be done next. I spoke to a speciaist GI doctor who put me on enzymes to help my digestive issues and RECOMMENDED I get off the fentanyl and morphine. What advise do you really give someone who needs detoxing and is not willing to go to a rehab center due to other medical issues and drs. appointments.
I don't see any answers there and I am now willing to travel around the country. There should be more support from the medical community about the side effects and what can be done to detox. I had to go cold turkey, I had no other choice for me. Fear is what made me do it.
Why do people have to fear this going it alone? This is a very hard road and little support or help.
I will advise people since I have gone through this because it seems the only link to people who need help and the ones reaching out and they need the help to go through this mentally.
I see that there is NO POSITIVE results to my posts except a recommendation to rehab. Well we have strong people here that can kick this stuff and since there is no support, we have to go this alone. The fear of doing this detoxing alone is horrible and one should not feel this way BUT there is support out there from people who have kicked and are willing to kick so to hell with the help from the medical community. Glad WE could teach you a thing or two for lack of the help you cannot give us for what WE need to do to beat the devil!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.